# SDR DALA2021120607489

- Difficulty date: January 4, 2020
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 37,070 hours, 13,462 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Rt Wng- Bdy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6502241) DURING INSPECTION FOUND A/C DAMAGE ON RH SIDE AFT WING TO BODY FAIRING. PANEL 194ER. REMOVED PANEL MON 149A7556 RH AFT WING TO BODY FAIRING PANEL 194ER INSTALLED REMANENT REPAIRE PER B737-800 SRM 53-60-70-2R PROCEDURE . REINSTALLED PANEL PER B737 AMM 53-51.
